Boots Pharmaceuticals Ibuprofen 400mg Caplets - 24 Caplets

£4.59
24 | £0.19 per 1
5384281

Boots Pharmaceuticals Ibuprofen 400mg Caplets relieves pain, inflammation and fever. Double strength. Easy to swallow.
See details below, always read the label

Suitable for: Adults and children 12 years and over.
Active ingredients: Each tablet contains Ibuprofen 400 mg.
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket